# SDR ASOA20130205009

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 33,247 hours, 25,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG EXHAUST ODOR IN FLIGHT WITH POWER IN CRUISE.  WHEN IN DESCENT THE ODOR SEEMS TO GO AWAY UNTIL POWER IS APPLIED.  MX INSPECTED AND PERFORMED TROUBLESHOOTING IAW FIM TASK 72-00-00-810-814.  NO DEFECTS WERE FOUND UNABLE TO DUPLICATE.  THE ACFT WAS RELEASED FOR SERVICE.
